Alert archive / Texas / Wind Advisories in 2014

Wind Advisory 6, NWS Houston/Galveston, TX

January 27, 201411 counties in Texas

NWS Houston/Galveston, TX issued this wind advisory at Jan 27, 2014, 4:35 AM CST for 11 counties in Texas. It took effect at Jan 27, 2014, 9:00 AM CST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jan 27, 2014, 4:35 AM CST (10:35 UTC)
In effect from
Jan 27, 2014, 9:00 AM CST
Expired
Jan 27, 2014, 10:00 PM CST
In force
13 hr
Issued by
NWS Houston/Galveston, TX

Counties Austin County, TX, Brazoria County, TX, Brazos County, TX, Burleson County, TX, Chambers County, TX, Colorado County, TX, Galveston County, TX, Jackson County, TX, Matagorda County, TX, Washington County, TX, Wharton County, TX

The radar

The Houston radar (KHGX), 90 km from the middle of the area, began a volume at 10:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 10.6 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2014-01-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2014-01-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1474 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

107 
WWUS74 KHGX 271035
NPWHGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
435 AM CST MON JAN 27 2014

...WIND ADVISORY IN EFFECT TODAY...

.AFTER A COLD FRONT MOVES THROUGH...STRONG NORTH WINDS WILL
DEVELOP LATE THIS MORNING ACROSS AN AREA ALONG AND WEST OF A LINE
FROM BRYAN/COLLEGE STATION TO FREEPORT. STRONG NORTH WINDS WILL
THEN DEVELOP OVER THE COASTAL COUNTIES THIS AFTERNOON. WINDS OF 20
TO 25 MPH WILL BE COMMON. THE WINDS WILL DIMINISH DURING THE EARLY
EVENING.

TXZ195>197-210-211-226-235-236-271845-
/O.NEW.KHGX.WI.Y.0006.140127T1500Z-140128T0000Z/
AUSTIN-BRAZOS-BURLESON-COLORADO-JACKSON-MATAGORDA-WASHINGTON-
WHARTON-
INCLUDING THE CITIES OF...BAY CITY...BELLVILLE...BRENHAM...
BRYAN...CALDWELL...COLLEGE STATION...COLUMBUS...EAGLE LAKE...
EDNA...EL CAMPO...LAKE SOMERVILLE...PALACIOS...PIERCE...SEALY...
WEIMAR...WHARTON
435 AM CST MON JAN 27 2014

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS EVENING. 

* EVENT...NORTH WINDS 20 TO 25 MPH.

* TIMING...9 AM TO 6 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADWAYS.

&&

$$

TXZ214-237-238-271845-
/O.NEW.KHGX.WI.Y.0006.140127T1800Z-140128T0000Z/
BRAZORIA-CHAMBERS-GALVESTON-
INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...FREEPORT...
FRIENDSWOOD...GALVESTON...LAKE JACKSON...LEAGUE CITY...
MONT BELVIEU...PEARLAND...TEXAS CITY...WINNIE
435 AM CST MON JAN 27 2014

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS EVENING. 

* EVENT...NORTH WINDS 20 TO 25 MPH.

* TIMING...12 NOON TO 6 PM CST TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADWAYS.

&&

$$
2 follow-up statements
872 
WWUS74 KHGX 271335
NPWHGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
735 AM CST MON JAN 27 2014

...WIND ADVISORY IN EFFECT TODAY...

.AFTER A COLD FRONT MOVES THROUGH...STRONG NORTH WINDS WILL
DEVELOP LATE THIS MORNING ACROSS AN AREA ALONG AND WEST OF A LINE
FROM BRYAN/COLLEGE STATION TO FREEPORT. STRONG NORTH WINDS WILL
THEN DEVELOP OVER THE COASTAL COUNTIES THIS AFTERNOON. WINDS OF
20 TO 25 MPH WILL BE COMMON. THE WINDS WILL DIMINISH DURING THE
EARLY EVENING.

TXZ226-235-236-272145-
/O.NEW.KHGX.FG.Y.0005.140127T1335Z-140127T1500Z/
/O.CON.KHGX.WI.Y.0006.140127T1500Z-140128T0000Z/
JACKSON-MATAGORDA-WHARTON-
INCLUDING THE CITIES OF...BAY CITY...EDNA...EL CAMPO...PALACIOS...
PIERCE...WHARTON
735 AM CST MON JAN 27 2014

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS
MORNING. MORNING DENSE FOG WILL ERODE BY 9 AM.

* EVENT...NORTH WINDS 20 TO 25 MPH.

* TIMING...9 AM TO 6 PM CST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADWAYS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

TXZ237-272145-
/O.NEW.KHGX.FG.Y.0005.140127T1335Z-140127T1500Z/
/O.CON.KHGX.WI.Y.0006.140127T1800Z-140128T0000Z/
BRAZORIA-
INCLUDING THE CITIES OF...ALVIN...ANGLETON...FREEPORT...
LAKE JACKSON...PEARLAND
735 AM CST MON JAN 27 2014

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...
...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* EVENT...NORTH WINDS 20 TO 25 MPH.

* TIMING...12 NOON TO 6 PM CST TODAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADWAYS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

TXZ227-271500-
/O.NEW.KHGX.FG.Y.0005.140127T1335Z-140127T1500Z/
FORT BEND-
INCLUDING THE CITIES OF...MISSOURI CITY...RICHMOND...ROSENBERG...
SUGAR LAND
735 AM CST MON JAN 27 2014

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* EVENT...DENSE MORNING FOG

* TIMING...THROUGH 9 AM

* IMPACT...VISIBILITIES REDUCED TO 1/4 MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

TXZ195>197-210-211-272145-
/O.CON.KHGX.WI.Y.0006.140127T1500Z-140128T0000Z/
AUSTIN-BRAZOS-BURLESON-COLORADO-WASHINGTON-
INCLUDING THE CITIES OF...BELLVILLE...BRENHAM...BRYAN...
CALDWELL...COLLEGE STATION...COLUMBUS...EAGLE LAKE...
LAKE SOMERVILLE...SEALY...WEIMAR
735 AM CST MON JAN 27 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* EVENT...NORTH WINDS 20 TO 25 MPH.

* TIMING...9 AM TO 6 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADWAYS.

&&

$$

TXZ214-238-272145-
/O.CON.KHGX.WI.Y.0006.140127T1800Z-140128T0000Z/
CHAMBERS-GALVESTON-
INCLUDING THE CITIES OF...ANAHUAC...FRIENDSWOOD...GALVESTON...
LEAGUE CITY...MONT BELVIEU...TEXAS CITY...WINNIE
735 AM CST MON JAN 27 2014

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS EVENING...

* EVENT...NORTH WINDS 20 TO 25 MPH.

* TIMING...12 NOON TO 6 PM CST TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADWAYS.

&&

$$
565 
WWUS74 KHGX 272155
NPWHGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
355 PM CST MON JAN 27 2014

...WIND ADVISORY IN EFFECT THIS AFTERNOON AND EVENING...

.A COLD FRONT HAS MOVED THROUGH THE AREA AND COLD ARCTIC AIR WILL
POUR INTO THE AREA WITH MODERATE TO STRONG NORTH WINDS. THE WINDS
SHOULD DIMINISH BY EARLY EVENING IN THE WEST AND ALONG THE COAST
BY LATE EVENING. 

TXZ214-235>238-280400-
/O.EXT.KHGX.WI.Y.0006.000000T0000Z-140128T0400Z/
BRAZORIA-CHAMBERS-GALVESTON-JACKSON-MATAGORDA-
INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY...
EDNA...FREEPORT...FRIENDSWOOD...GALVESTON...LAKE JACKSON...
LEAGUE CITY...MONT BELVIEU...PALACIOS...PEARLAND...TEXAS CITY...
WINNIE
355 PM CST MON JAN 27 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS EVENING...

* EVENT...NORTH WINDS 20 TO 25 MPH AND GUSTY ESPECIALLY ALONG THE
  IMMEDIATE COAST.

* TIMING...WINDS DIMINISHING TO BETWEEN 8 AND 10 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADWAYS.

&&

$$

TXZ195>197-210-211-226-280000-
/O.CON.KHGX.WI.Y.0006.000000T0000Z-140128T0000Z/
AUSTIN-BRAZOS-BURLESON-COLORADO-WASHINGTON-WHARTON-
INCLUDING THE CITIES OF...BELLVILLE...BRENHAM...BRYAN...
CALDWELL...COLLEGE STATION...COLUMBUS...EAGLE LAKE...EL CAMPO...
LAKE SOMERVILLE...PIERCE...SEALY...WEIMAR...WHARTON
355 PM CST MON JAN 27 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* EVENT...NORTH WINDS 15 TO 25 MPH AND GUSTY.

* TIMING...WINDS RELAXING BETWEEN 5 AND 7 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADWAYS.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this wind advisory went out at Jan 27, 3:53 AM CST, 42 minutes earlier.

Area forecast discussion, Jan 27, 3:53 AM CST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
353 AM CST MON JAN 27 2014

...ANOTHER ROUND OF WINTRY PRECIPITATION EXPECTED ON TUESDAY...

.DISCUSSION...
AT 08Z...A WEAK PRE-FRONTAL TROUGH EXTENDED FROM EL DORADO
ARKANSAS TO JUST SOUTH OF WACO. WINDS WILL SHIFT TO THE NW BEHIND
THE TROUGH AND THE TROUGH SHOULD BE APPROACHING CLL BY 11Z.
PATCHY DENSE FOG HAS DEVELOPED SOUTH OF THE PRE-FRONTAL TROUGH.
FEEL ONCE THE WINDS SHIFT TO THE NW...FOG SHOULD BEGIN TO
DISSIPATE. WILL WATCH TRENDS BUT DON'T THINK A DENSE FOG ADVISORY
WILL BE REQUIRED THE ACTUAL COLD FRONT STILL LAGS A BIT AND THE
FRONT EXTENDS FROM LITTLE ROCK TO FT WORTH TO ABILENE. MUCH COLDER
AND DRIER AIR BEHIND THIS FEATURE WILL SURGE SOUTH DURING THE DAY
AND MAX TEMPS WILL OCCUR THIS MORNING WITH FALLING AFTN TEMPS.
STRONG NORTH WINDS WILL DEVELOP IN THE WAKE OF THE FRONT AND A
WIND ADVISORY HAS BEEN ISSUED FOR THE WESTERN THIRD AND COASTAL
COUNTIES OF SE TX TODAY. COULD ALSO GET A FEW SHOWERS TO DEVELOP
ALONG THE FRONT A THE FRONT NEARS THE COAST LATER THIS MORNING.

A WINTER STORM WATCH WILL REMAIN IN EFFECT FOR TUESDAY. COLDER AIR
WILL CONTINUE TO SURGE INTO SE TX OVERNIGHT. BY EARLY TUES
MORNING...AN UPPER LEVEL DISTURBANCE WILL APPROACH SE TX AND THIS
FEATURE WILL GENERATE MIXED PRECIP ACROSS MOST OF THE AREA. FCST
SOUNDINGS SUPPORT A SLEET/FREEZING RAIN MIX OVER THE NORTH
CHANGING OVER TO SNOW BY MID MORNING. QPF NOT THAT IMPRESSIVE SO
SNOWFALL TOTALS SHOULD REMAIN LIGHT...PROBABLY 1-2 INCH TOTALS.
THE PRECIP WILL START LATER OVER THE SOUTH...PROBABLY MID TO LATE
MORNING AND PRECIPITATE THROUGH THE END OF THE AFTN. QPF LOOKS
MORE GENEROUS OVER THE CENTRAL AND UPPER COASTAL ZONES. THINK THIS
IS WHERE MOST OF THE TROUBLE WILL OCCUR. FCST SOUNDINGS SHOW A
WARM NOSE BETWEEN 3000-9000 FEET WITH SUB-FREEZING TEMPS BELOW
3000 FEET. MOST OF THE PRECIP SHOULD MELT ON ITS DESCENT AND THEN
EITHER FALL AS RAIN AND FREEZE ON CONTACT OR REFREEZE AND FALL AS
SLEET. LIQUID EQUILALENT IS ABOUT 0.40 INCHES AND IF THIS FALLS AS
FREEZING RAIN...SIGNIFICANT ICING OF ROADWAYS AND POWERLINES WILL
DEVELOP. FCST SOUNDINGS ALSO SHOW SFC TEMPS FALLING INTO THE MID
20S DURING THE PRECIP EVENT WHICH WOULD ALLOW FOR SOME EFFICIENT
ICE MAKING. FCST SOUNDINGS TREND COLDER IN THE LATE AFTN AND SOME
SNOW WILL PROBABLY MIX INTO THE MESS BEFORE THE PRECIP ENDS
QUICKLY TUESDAY EVENING. A HARD FREEZE WILL BE LIKELY WEDNESDAY
MORNING AND A HARD FREEZE WARNING WILL BE REQUIRED FOR AT LEAST
THE NORTHERN HALF OF THE REGION. THE ECMWF SENDS A PIECE OF
ENERGY EAST TOWARD THE MIDDLE TEXAS COAST ON WEDNESDAY MORNING SO
KEPT 20 POPS FOR THE FAR SW ZONES INTO WEDNESDAY. IT'LL BE COLD ON
WED AND MAX TEMPS WILL STRUGGLE TO WARM INTO THE LOWER 40S UNDER
FULL SUN.

A SUBSTANTIAL WARM UP BEGINS ON THURSDAY AND WILL LINGER INTO
SATURDAY. MOISTURE LEVELS ALSO INCREASE AND A FEW SHOWERS WILL BE
POSSIBLE BEGINNING SATURDAY AND PERSISTING THROUGH NEXT MONDAY.
CAN'T FIND A REAL TRIGGER FOR PRECIP TO FOCUS ON BUT DEEPER MSTR
COUPLED WITH WAA SHOULD YIELD SOME SHOWERS.

&&

.MARINE...
THE COLD FRONT WILL MOVE OFF THE COAST LATER THIS MORNING. THE
STRONGEST WINDS ARE NOT EXPECTED TO DEVELOP UNTIL THE EARLY
AFTERNOON PERIOD. WINDS OF 20 TO 25 KNOTS WILL BE COMMON BY THE MID
AND LATE AFTERNOON...AND GUSTS OF 30 TO 35 KNOTS ARE EXPECTED
TONIGHT OVER THE GULF WATERS. THESE CONDITIONS SHOULD PERSIST AT
LEAST OVER THE GULF WATERS THROUGH TUESDAY NIGHT. WINTER WEATHER
HAZARDS ARE EXPECTED TO DEVELOP TUESDAY AND LAST INTO TUESDAY NIGHT.
HIGH PRESSURE WILL MOVE OVERHEAD ON WEDNESDAY AND DIMINISH THE
STRONG WINDS.

LOW TIDE LEVELS MAY BECOME A PROBLEM BY THIS EVENING AS THE STRONG
NORTHERLY WINDS AFFECT THE SHIP CHANNEL. A LOW WATER ADVISORY MAY BE
NEEDED BY LATE THIS AFTERNOON. THE LOW WATER CONDITIONS MAY LAST
INTO TUESDAY NIGHT...ALTHOUGH A NORTH-NORTHEAST WIND MAY DEVELOP
LATER TONIGHT WHICH MAY HELP TO ALLEVIATE THE WATER LEVELS.

40

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      50  28  34  22  41 /  10  20  50  10  10
HOUSTON (IAH)              60  29  32  25  43 /  10  10  60  20  10
GALVESTON (GLS)            62  33  37  29  41 /  20  10  50  40  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...WINTER STORM WATCH FROM LATE TONIGHT THROUGH TUESDAY EVENING FOR
     THE FOLLOWING ZONES: AUSTIN...BRAZORIA...BRAZOS...
     BURLESON...CHAMBERS...COLORADO...FORT BEND...GALVESTON...
     GRIMES...HARRIS...HOUSTON...JACKSON...LIBERTY...MADISON...
     MATAGORDA...MONTGOMERY...POLK...SAN JACINTO...TRINITY...
     WALKER...WALLER...WASHINGTON...WHARTON.

     WIND ADVISORY FROM NOON TODAY TO 6 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: BRAZORIA...CHAMBERS...GALVESTON.

     WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING
     FOR THE FOLLOWING ZONES: AUSTIN...BRAZOS...BURLESON...
     COLORADO...JACKSON...MATAGORDA...WASHINGTON...WHARTON.

GM...SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 6 PM CST
     TUESDAY FOR THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA
     BAY...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 6 AM CST
     WEDNESDAY FOR THE FOLLOWING ZONES: WATERS FROM FREEPORT TO
     THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
     HIGH ISLAND TO FREEPORT 20 TO 60 NM.

&&
Hazardous weather outlook, Jan 26, 4:12 PM CST, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
412 PM CST SUN JAN 26 2014

TXZ163-164-176>179-195>200-210>214-226-227-235>238-272215-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
412 PM CST SUN JAN 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A WINTER STORM WATCH IN EFFECT FOR TUESDAY.

A STRONG COLD FRONT WILL CROSS SOUTHEAST TEXAS ON MONDAY MORNING.
TEMPERATURES WILL FALL INTO THE MID 40S BY LATE MONDAY AFTERNOON
AND ONLY REACH THE UPPER 20S TO LOWER 30S TUESDAY MORNING. A
STRONG UPPER LEVEL DISTURBANCE...AN INCREASE IN MOISTURE AND
FAVORABLE UPPER LEVEL WINDS WILL COME TOGETHER TO PRODUCE
SNOW...FREEZING RAIN AND SLEET. CONFIDENCE IS INCREASING FOR THE
THREAT OF WINTER WEATHER. SNOW AND SLEET WILL START ACROSS THE
NORTHWEST AREAS AND EXPAND SOUTHEASTWARD. ROADS MAY INITIALLY MELT
ANY PRECIPITATION THEN FREEZE UP.  PARTS OF SOUTHEAST TEXAS WILL
PROBABLY RECEIVE ACCUMULATING SNOW WITH 1 TO 2 INCHES POSSIBLE
ACROSS THE NORTHERN AREAS. FREEZING RAIN ACCUMULATIONS ALONG THE
COAST WILL LIKELY LEAD TO EXTENSIVE ROAD CLOSURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ330-335-350-355-370-375-272215-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
412 PM CST SUN JAN 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SMALL CRAFT ADVISORY WIND AND SEA CONDITIONS CAN BE EXPECTED ON
MONDAY AFTERNOON THROUGH TUESDAY NIGHT. SNOW...SLEET AND FREEZING
RAIN WILL BE POSSIBLE OVER THE BAYS AND SOME ICE ACCUMULATION ON
SUPERSTRUCTURES WILL BE POSSIBLE LATE TUESDAY AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 7:35 AM CSTDense Fog AdvisoryHGXBrazoria, Fort Bend, Jackson, Matagorda, Wharton85 min
Jan 27, 2:30 PM CSTWinter Storm WarningHGXBrazoria, Brazos, Burleson, Chambers, Fort Bend, Galveston and 9 more14 hr
Jan 27, 2:30 PM CSTWinter Weather AdvisoryHGXAustin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more26 hr

Nearby

Wind Advisories in Texas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.